# SDR GLBA20030642

- Difficulty date: June 16, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N202GL
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 17,890 hours, 21,070 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Condition: Out Of Adjust
- Location: Nr 1 Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 PROP FEATHERED ON FINAL, ADJ NR 2 FEATHER VALVE, OPS CK GOOD.
